# SDR ASAA2023042242977

- Difficulty date: April 22, 2023
- Submitted: April 24, 2023
- Operation: Air carrier
- Aircraft: N459AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36352
- Aircraft time: 33,877 hours, 10,647 cycles
- System (JASC): 7900 · Engine Oil System (Airframe Furnished)
- Part: Tube
- Part number: 3400307020
- Condition: Damaged
- Location: #1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND OIL RETURN TUBE ON STRUT 7 DAMAGED. GROUNDED - YES. REPLACED OIL RETURN TUBE ON STRUT 7 REF B737-900 AMM 72-23-08 NO LEAKS NOTED.
